Ask a doctor

Permanent Eye Color Change After Latisse?

Can Latisse permanently turn my blue eyes brown?

Doctor Answers (2)

Permanent Eye Color Change After Latisse

+3

There are no cases reported, to which I am aware, of Latisse turning a blue iris darker. The "parent" drug of Latisse, called Lumigan, which is used for glaucoma as an eyedrop in the eye, has been reported to do this on rare occasion. Since Latisse is applied to the eyelid, and not directly to the eye, a much smaller dosage is applied, so I don't believe this is a realistic concern.


Baltimore Ophthalmologist

Rare

+3

There were reports of this occurring when Lumigen, the same medication as Latisse, was being used for glaucoma. That is there were cases of blue eyes turning brown. . However, in using Lumigen the drops are placed directly into the eye. The directions for Latisse specifically state that the drug is to be applied only to the eyelash. As long as you are following directionst there should be no problem.

In the studies preceding the approval of Latisse, there were no cases in which this happened.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.